# SDR DALA1032595532

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FLOORBEAM STA 365 UPPER CORD FROM BL0 TO RBL 60 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02 DIM. L=44" W=2" D=.065" ORIG MAT .130" FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51, REMOVED FLOORBEAM REPAIR IAW SRM 51-40-02 FABRICATED NEW REPAIR UPPERCORD FROM MAT BAC 1505-100880, 2EA STRAPS FROM MAT 7075T6 .063C & 7075T6 .071C. LOCATED AND DRILLED IAW SRN53-40-05 & 53-00-51 REPAIR 3, TREATED AND PRIMED THE REPAIR PARTS IAW SRM 51-20-01PAINTED REPAIR PARTS IAW AMM 51-20-00 INSTALLED NEW REPAIR UPPER CORD IAW SRM 51-40-02 & 53-00-51 REPAIR 3.
